# SDR 99ZZZX1438

- Difficulty date: March 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7687U
- Make and model: Cessna T210R
- Aircraft serial: T21064977
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Doubler
- Part number: 21131332
- Condition: Cracked
- Location: Horiz Stabilizer
- Part time: 3,177 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS PART WAS ADDED TO STABILIZER ATTACHMENT SYSTEM BY SB SEB 87-2. SUBMITTER STATED STABILIZER ATTACH BULKHEAD WAS ALSO NOTED TO BE CRACKED IN AN AREA THAT THIS SB WAS SUPPOSED TO ADDRESS.
